# SDR UIEA2025032300382

- Difficulty date: April 18, 2025
- Submitted: April 18, 2025
- Operation: Air carrier
- Aircraft: N493MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29254
- Aircraft time: 106,450 hours, 17,195 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH H.STAB TIP CLOSURE RIB FOUND UPPER CHORD CRACKED( CRACK UPPER CHORD REPLACED AS PER SRM 51-10-02. NEW UPPER CHORD HOLES TRANSFERRED AS PER SRM 51-40-05. NEW UPPER CHORD INSTALLED AS PER SRM 51-40-02. NO FURTHER DEFECTS NOTED )
